Jump to content

Griffin

Members
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Griffin

  • Rank
    Advanced Member

Profile Information

  • Location
    UK

Recent Profile Visitors

1,298 profile views
  1. It's not the drug making my breathing worse. It's the old heart symptoms returning. ie. breathing is related to heart rate. The drug reduced heart rate and therefore improved breathing but no longer seems so effective. My question was whether anyone else had experienced the positive benefits of Ivabradine wearing off over time.
  2. Has anyone else had this experience? I was put on Ivabradine to reduce my heart rate - sinus rythmn - and it worked, my pulse back in the 70's in home monitoring. But over time my heart rate seems to be creeping back up and my breathlessness worse again. Be interested to here from others on their experiences with this drug.
  3. My family were like this until I had my racing heart properly diagnosed. Tachycardia is something that needs taking seriously.
  4. I have these problems too, with Delayed Sleep Phase Disorder. Nothing really shifts my sleep pattern which is why I am still awake now having been awake all night. Melatonin and sleeping drugs just make no difference however and whenever I take them. Sometimes a combination will work but have to be careful with that. Mostly I think it is a case of just accepting it; I've tried everything over a number of years with no long term success. What sleep I do have is not refreshing either, although sometimes if I have around 18 hours I get a good patch following for a few hours. As a way of life, it
  5. I am still looking into what might be underlying my IST and CFS and have always suspected having had glandular fever (EBV) was somehow relevant. Some research from 2007 fits with my profile, apart from my hypotension. I was interested to find research that is specific to tachycardia which is my worst symptom. Anyway, I am posting this in case it is of interest to anyone else. ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~ Lerner AM, Deeter RG, O?Neill W, Dworkin HJ, Zervos M, Beqaj, SH, Chang CH, and Fitzgerald JT. ?Cardiac and virologic issues? pp 304-330 from
  6. Got my prescription today. He has put me on bisoprolol (Congescor). I start it tomorrow. Minimum dose. Hope it suits me. Hope it does not lower the BP too much. Feeling a little anxious because the Ivabradine (which I will stay on) has raised my BP to normal and now I am fearing it will go down again. I guess it all has to be trial and error but I was so hoping the Ivabradine would work on its own and disappointed it needs a top up of BB.
  7. I've just had this experience on Ivabradine. Was over the moon. Unfortunately my tachycardia came back after a week or so and now doc. has said I need further treatment. Came down to earth with a bump. Hope you do better than me !
  8. Hi My doctor has never heard of midodrine and it isn't in his little book. I think it may be off label in the Uk.
  9. Thanks all. Should add, I have low blood pressure so doctor is trying to avoid beta blockers.... but may end up having to have them. Also, the thinking that it may be caused by a virus is not specifically that I am suffering from a virus now, but that one in the past caused all this. Personally I am pretty sure this all started with Glandular Fever in the early nineties. My tachycardia is permanent, it doesn't come and go. It varies in how bad it is randomly throughout the day, but with the POTS definition of rising >30 on standing from lying.
  10. This is a really interesting topic. I have never thought doctors have all the answers. A diagnosis of CFS.ME is a cop out in my book. No treatment just a "you will get better" - hardly scientific. My heart rate has been found to be high many times over the years, including a hospital admission for it. Yet I had to badger the doctors for any of them to take it seriously and in the end it took two referrals as the first heart specialist dismissed it and I demanded a second opinion. What was finally diagnosed as quite severe inappropriate tachycardia would never have been treated if it had been
  11. My tachycardia has been really bad and I've just been put on Ivabradine to bring my racing heart rate down. Was 156, treatment brought it down to 75. Doctor and me very pleased. My body felt like I'd got it back after renting out to a mountain climber; very considerable change to how my body felt - good change I hasten to add. v.v.good in fact. Over the last three weeks, despite taking the meds, my heart rate has gone back up. Not as bad, about half as bad. Max at around 110. Body feeling bad again, though only half as bad. Miffed and disappointed. Since the actual cause of my tachycardia is n
  12. I recommend getting in touch with local council disability services and with local "help the aged"/disabled groups etc. They will know companies which supply good car services to people in your area. I found a solution through a Disability Aid group who knew a wheelchair motobility car and van service so would be familiar with my needs. I got a lovely comfortable saloon and a driver who was endlessly helpful and understood my problems. It was expensive of course but not nearly as expensive as the same sort of service provided by Saga. I found it was easy to explain my needs as similar to drivi
  13. Thanks Summer. Useful to know.
  14. That's outrageous. Thanks everyone. It's any beta blocker. If they generally lower blood pressure then they are defintiely not for me as I already have hypotension, so if the consultant tries to give them to me he must be mad like Tearose's.
  15. Does anyone know the contra-indications for beta blockers? My cardiologist told me not to let any doctor give them to me for my tachycardia/hypotension. Then he wrote in a letter to my GP that he might try beta blockers. I can't get any sense out of him over why he said to avoid them or why he then changed his mind. (He keeps changing his mind on all sorts of things which is endlessly confusing).
×
×
  • Create New...